# SDR UPS06147817

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0846
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CENTER INST PANEL LEFT EMERGENCY LIGHT INOP.  RELAMPED.  OPS CK GOOD.
